BibTeX record journals/acta/Fox73

download as .bib file

@article{DBLP:journals/acta/Fox73,
  author    = {Bennett L. Fox},
  title     = {Reducing the Number of Multiplikations in Iterative Processes},
  journal   = {Acta Inf.},
  volume    = {3},
  pages     = {43--45},
  year      = {1973},
  url       = {https://doi.org/10.1007/BF00288651},
  doi       = {10.1007/BF00288651},
  timestamp = {Sun, 28 May 2017 13:22:46 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/acta/Fox73},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier